# SDR AALA202103259001

- Difficulty date: March 10, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,284 hours, 14,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311440620000
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN SEAT TRACK AT Y765 BETWEEN FR 12 AND FR 24. REPLACED SEAT TRACK PER SRM 51-72-11-911-001.
